Open Access
April 1999 An Invariance Principle for Diffusion in Turbulence
Albert Fannjiang, Tomasz Komorowski
Ann. Probab. 27(2): 751-781 (April 1999). DOI: 10.1214/aop/1022677385


We prove an almost sure invariance principle for diffusion driven by velocities with unbounded stationary vector potentials. The result generalizes to multiple particles motion, driven by a common velocity field and independent molecular Brownian motions.


Download Citation

Albert Fannjiang. Tomasz Komorowski. "An Invariance Principle for Diffusion in Turbulence." Ann. Probab. 27 (2) 751 - 781, April 1999.


Published: April 1999
First available in Project Euclid: 29 May 2002

zbMATH: 0943.60030
MathSciNet: MR1698963
Digital Object Identifier: 10.1214/aop/1022677385

Primary: 35B27 , 60F17
Secondary: 60G44

Keywords: diffusion , invariance principle , turbulence

Rights: Copyright © 1999 Institute of Mathematical Statistics

Vol.27 • No. 2 • April 1999
Back to Top